# SDR 98ZZZX2168

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231SK
- Make and model: Beech C-45H
- Aircraft serial: AF856
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4076
- Condition: Overheat
- Location: Dc System
- Component: Saft
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, A HOT BATTERY LIGHT ILLUMINATED.  AIRCRAFT LANDED AT AN ALTERNATE AIRPORT.  INVESTIGATION REVEALED ONE BATTERY WAS OVERHEATED.  BATTERY WAS REPLACED.  CHARGING SYSTEM AND BATTERY PERFORMANCE WAS CHECKED.
